# SDR 95ZZZX1939

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Wing Inbd
- Part time: 10,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF THE RIGHT INBOARD FLAP REVEALED A 1 INCH CRACK IN THE UPPER SKIN DIRECTLY AFT OF THE AFT NACELLE FAIRING.  THE CRACK WAS REPAIRED BY STOP DRILLING AND INSTALLING A DOUBLER.
